# SDR HALA20231013043

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 32,809 hours, 76,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB-NOSE GEAR WOULD NOT RETRACT ON DEPARTURE. PERFORMED FIM TSK 32-60 TASK 817.NO DESCREPANCIES OR FAULTS NOTED.FURTHER T/S REQ.HA 19257 ALL 3 LANDING GEAR PINNED AND SAFETIEDCFOR FERRY FLT. FROM OGG TO HNL&FLAGS REMOVED.FERRY FLT. REQ.THIS A/C HAS BEEN INSPECTED 10/12/23 AS IS SAFE FOR INTENDED FLT.XCRIBED TO LG.PG.954769-1.
